# SDR USAAF96044

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOA - FL 1250 - AFTER TAKEOFF FROM PIT, THE LEFT GEAR RED LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW CYCLED GEAR AND ALL LIGHTS WENT OUT.  MAINTENANCE FOUND THE FORWARD LEFT GEAR DOOR SWITCH LOOSE.  SWITCH WAS SECURED AND OPS CHECKED (GEAR SWING).  CHECKED GOOD.  (M)
